Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-566b3be0-c9cb-47de-89ce-7312bf2ec86c

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

The Darboux property for polynomials in Golomb's and Kirch's topologies

Autorzy Szczuka, P. 
Treść / Zawartość http://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper, we present conditions which are equivalent to the Darboux property for non-constant polynomials in Golomb's and Kirch's topologies on the set of positive integers.
Słowa kluczowe
PL topologia Golomba   topologia Kircha   ciągłość   własność Darboux   wielomian   progresja arytmetyczna  
EN Golomb's topology   Kirch's topology   continuity   Darboux property   polynomial   arithmetic progression  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2013
Tom Vol. 46, nr 2
Strony 429--435
Opis fizyczny Bibliogr. 8 poz.
Twórcy
autor Szczuka, P.
Bibliografia
[1] K. A. Broughan, Adic topologies for the rational integers, Canad. J. Math. 55 (2003), 711–723.
[2] M. Brown, A countable connected Hausdorff space, Bull. Amer. Math. Soc. 59 (1953), 367.
[3] R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.
[4] H. Furstenberg, On the infinitude of primes, Amer. Math. Monthly 62 (1955), 353.
[5] S. Golomb, A connected topology for the integers, Amer. Math. Monthly 66 (1959), 663–665.
[6] A. M. Kirch, A countable, connected, locally connected Hausdorff space, Amer. Math. Monthly 76 (1969), 169–171.
[7] W. J. LeVeque, Topics in Number Theory, Vol. I, II, Dower Publications Inc., New York, 2002.
[8] P. Szczuka, The connectedness of arithmetic progressions in Furstenberg’s, Golomb’s, and Kirch’s topologies, Demonstratio Math. 43(4) (2010), 899–909.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-566b3be0-c9cb-47de-89ce-7312bf2ec86c
Identyfikatory